Bird, Alistair and Jameson, Graham and Laustsen, Niels (2013) The Giesy-James theorem for general index p, with an application to operator ideals on the pth James space. Journal of Operator Theory, 70 (1). pp. 291-307.
|PDF - Draft Version |
Download (367Kb) | Preview
A theorem of Giesy and James states that c0 is finitely representable in James' quasi-reflexive Banach space J2. We extend this theorem to the pth quasi-reflexive James space Jp for each p∈(1,∞). As an application, we obtain a new closed ideal of operators on Jp, namely the closure of the set of operators that factor through the complemented subspace (l∞1⊕l∞2⊕...⊕l∞n⊕...)lp of Jp.
|Journal or Publication Title:||Journal of Operator Theory|
|Uncontrolled Keywords:||Quasi-reflexive Banach space, ; James space ; finite representability of c0 ; closed operator ideal|
|Subjects:||Q Science > QA Mathematics > QA75 Electronic computers. Computer science|
|Departments:||Faculty of Science and Technology > Mathematics and Statistics|
|Deposited On:||21 Dec 2011 10:26|
|Last Modified:||26 Nov 2014 08:51|
Actions (login required)